# SDR IPXA2021102175182

- Difficulty date: October 14, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 22141347
- Part serial: NA
- Condition: Broken
- Location: #2 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#2 ENG T/R I/B AND O/B CIRCUMFERENTIAL LATCH UPPER GUIDE BRACKETS ARE BROKEN.REMOVED AND REPLACED BRACKETS IAW SRM 51-40-21.
